MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK PRIORITY CUST IMPL MEDIUM; PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE

STRYKER LEIBINGER FREIBURG PEEK PRIORITY CUST IMPL MEDIUM; PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE
Catalog Number 78-50020
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that during a cranioplasty procedure, a significant implant fit concern was identified involving the peek implant.

Brand Name
PEEK PRIORITY CUST IMPL MEDIUM
Common Device Name
PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key25315226
Report Number0008010177-2026-00070
Device Sequence Number5291743
Product Code GWO
UDI-Device Identifier07613327129281
UDI-Public07613327129281
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number78-50020
Device Lot Number2604231057
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown